# SDR UIEA2020100602175

- Difficulty date: October 5, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,137 hours, 13,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY LIGHT COVER LOOSE.  REINSTALLED LENS COVER, IAW AMM 33-51-01.  OPERATIONS CHECK GOOD.
